# SDR SWAA085251

- Difficulty date: September 26, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 15,805 hours, 9,112 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 EMERGENCY EXIT DOOR SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MT.
